# SDR IPXA2025102198394

- Difficulty date: October 5, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 35,817 hours, 21,917 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Strap
- Part number: 14831388000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR SUPPORT STRUCTURE AFT STRAP SHOWS SIGNS OF CORROSION.  INSTALLED 4EA NEW REPAIR PARTS, DOUBLER (-1), STRAP (-2), FILLER (-3), FILLER (-4), 1 EA EXISITING OUTER STRAP AND APPLIED FILET SEAL AT APU INLET DOOR SUPPORT STRUCTURE, AFT SIDE, STA. 1825 IAW B757-200 SRM 53-80-15-2R-1 REPAIR 1.
